# SDR DALA2022041902717

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,600 hours, 32,227 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION HINGE ARM 3 AILERON BUSHING ON LH WING. CORRECTIVE ACTION: REPLACED BUSHING PER A320 SRM 51-72-12. (2196191)
